# SDR DALA2019062703883

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA Y=1002 BTW LONG 24LH TO LONG 29LH AT AFT CARGO COMPARTMENT. NRC 00267: CORROSION LEVEL 2, FRAME STA Y=1002 BTW LONG 24LH TO LONG 29LH AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G, 51-41-05-0G, 53-20-07-2R REPAIR 3 PAR 4 TABLE 201, AND 53-20-07-0I-3. (LP #1143050)
